Review: could Advair diskus 250/50 cause Loss of appetite?
(By eHealthMe on Mar, 6, 2014)
Severity ratings: 2.5/4
On a scale of 1 to 4: 1=least, 2=moderate, 3=severe, 4=most severe
We study 1,798 people who take Advair diskus 250/50. Among them, 7 have Loss of appetite. See who they are, when they have Loss of appetite and more. This review is based on reports from FDA and social media, and is updated regularly.
For patients like me, how are my drugs? On eHealthMe, you can research 300 million drug outcomes from FDA and social media. We use data reported since 1977 till to date. All studies are personalized to gender and age. Start now >>>
Advair diskus 250/50
Advair diskus 250/50 (latest outcomes from 2,244 users) has active ingredients of fluticasone propionate; salmeterol xinafoate. It is often used in asthma, chronic obstructive pulmonary disease. Commonly reported side effects of Advair diskus 250/50 include dyspnoea exacerbated, breathing difficulty, asthma aggravated, asthma, chest pain.
Loss of appetite
Loss of appetite (lack of feeling to eat) (latest reports from 370,146 patients) has been reported by people with type 2 diabetes, high blood pressure, depression, pain, osteoporosis.
On Mar, 1, 2014: 1,781 people reported to have side effects when taking Advair diskus 250/50. Among them, 7 people (0.39%) have Loss Of Appetite.
Time on Advair diskus 250/50 when people have Loss of appetite * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
|Loss of appetite||0.00%||0.00%||0.00%||0.00%||100.00%||0.00%||0.00% |
Gender of people who have Loss of appetite when taking Advair diskus 250/50 * :
|Loss of appetite||87.50%||12.50% |
Age of people who have Loss of appetite when taking Advair diskus 250/50 * :
|Loss of appetite||0.00%||0.00%||25.00%||0.00%||12.50%||0.00%||0.00%||62.50% |
Severity of Loss of appetite when taking Advair diskus 250/50 ** :
|least||moderate||severe||most severe |
|Loss of appetite||0.00%||50.00%||50.00%||0.00% |
How people recovered from Loss of appetite ** :
|while on the drug||after off the drug||not yet |
|Loss of appetite||0.00%||0.00%||100.00% |
Top conditions involved for these people * :
- Bipolar disorder (3 people, 42.86%)
- Ovarian cancer (2 people, 28.57%)
- Depression (2 people, 28.57%)
- Tremor - essential (1 people, 14.29%)
- Nasal allergies (1 people, 14.29%)
Top co-used drugs for these people * :
- Albuterol (3 people, 42.86%)
- Singulair (3 people, 42.86%)
- Ativan (3 people, 42.86%)
- Lexapro (2 people, 28.57%)
- Paclitaxel (2 people, 28.57%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Related topic: Advair diskus 250/50, Loss of appetite
You can also:
On eHealthMe, Advair Diskus 250/50 (fluticasone propionate; salmeterol xinafoate) is often used for asthma. Find out below the conditions Advair Diskus 250/50 is used for, how effective it is, and any alternative drugs that you can use to treat those same conditions.
What is Advair Diskus 250/50 used for and how effective is it:
Other drugs that are used to treat the same conditions:
Could it be a symptom from a condition:
Browse Advair diskus 250/50 side effects from A to Z:
Browse Advair diskus 250/50 drug interactions with drugs from A to Z:
Drugs in real world that are associated with:
Could your condition cause it?
Comments from related studies:
From this study (5 days ago):
* 201 lbs
* Two 18mg of Concerta (Morning dosage)
* 1 Metformin (Night dose -- not taken every night)
I'm worried about my appetite. For a while now I have been noticing a decrease-- I barely eat. The trouble is determining whether it is the medication I take, an eating disorder (or beginning of one), or just general diet (as I have been trying to lose weight). I do induce vomiting and nausea occasionally after large meals to get rid of some of the calories. I avoid eating after school because of the calories.
It is confusing to me because I have had these tendencies for a while before taking any medication or being diagnosed with ADHD. It carried over from before any of this. My mood is unstable and tends to be chronically negative -BUT- this has been a trait of mine for years. I can barely drag myself out of bed in the mornings on some days -- not due to tiredness but due to not wanting to deal with the world and my life. This also has been going on for years.
The strange responses to food and eating have been going on for about a year now-- about the same amount of time I have been trying to lose weight.
To conclude all of this, its been blending over from before so that I have no idea whether or not medication is altering me or whether i have an eating disorder or not. I have noticed a more drastic decrease in appetite within the past two weeks but have been taking a double dose in the morning for longer than that.
From this study (5 days ago):
Was taken to the hospital by daughter because of dementia type symptoms while on pain meds for back and being a heavy smoker. Was diagnosed in the hospital with COPD and aspiration pneumonia. Was put on Bi-pap machine but confusion symptoms did not improve. Ammonia levels were checked and were in the 70's. My liver was checked and was fine. Was given Lactulose and symptoms improved every day. After being released from the hospital with new meds, smoke cessation, and ammonia levels in the 20's.. 5 days later my daughter took me back because of more confusion symptoms. Ammonia levels were back up to 45 and they gave me more lactulose to take home to use and symptoms have improved. So at this point it seems my COPD is under control but I am constantly worried about my ammonia levels increasing. I dont want to over take any lactulose because I dont want to mess up my potassium levels. So what's causing the ammonia to increase??
From this study (2 weeks ago):
I am allergic to formaldehyde.Does advair have formaldehyde?
Post a new comment OR Read more comments
Can you answer these questions (what is this?):
More questions for: Advair diskus 250/50, Loss of appetite
You may be interested at these reviews (what is this?):
- Spiriva caused me to swell up like a hippo.
My Doctor prescribed spiriva to help me breathe due to asthma/cold. I never smoked but my parents and friends were heavy smokers. I used the spiriva 3 times. Once a day for 3 days then I started swelling in my ankles and the swelling continued until my face, hands arms... basically I was so swollen ...
- Advair could have caused current dark circles around eyes
I have had asthma my entire life. I was introduced to advair during an asthma study when I was 16 I think. I have been on the medication ever since. I am 27 now and have been off Advair 250 for almost 7 months now. Lately I have been experiences very dark redish circles underneath and around my eyes ...
- Buspar and side effects to include mood swings resulting in self harm idealization
High anxiety levels, mood swings, from elation to self injury, started at 7.5mg 2x a day for a week and then up to 15mg 2x day for five weeks. Increased as time went on.
More reviews for: Advair diskus 250/50, Loss of appetite
Related drug studies for: Advair diskus 250/50, Loss of appetite
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.